# SDR DXTA2025101405282

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N743QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20695
- Aircraft time: 8,865 hours, 5,167 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND SHUTTING DOWN REGARDLESS OF THE EMERGENCY LIGHT SWITCH POSITION THE RED EMERGENCY LIGHT UNDER SEAT 4R STAYS ON.   UPON INITIAL POWER UP WE WERE UNABLE TO DUPLICATE FAULT. DURING OP CHECK OF EMERGENCY LIGHTS FOUND SEAT 4R TO FAIL TEST. AFTER FURTHER TROUBLESHOOTING FOUND THE CONNECTIONS FOR THE ACCENT LIGHTING AND EMERGENCY LIGHTING TO BE INCORRECT.  CORRECTED CONNECTIONS AND CONFIRMED CORRECT CONFIGURATION AS REQUIRED IN REF. TO SEAT ACCENT LIGHT WIRING DIAGRAM AND ALL IS WORKING AS ADVERTISED AT THIS TIME.  PERFORMED OPS CHECK OF THE EMERGENCY LIGHT SYSTEM IAW AMM 33-50-00. OPS CHECKED GOOD AT THIS TIME.
